# SDR QXEA0300255

- Difficulty date: February 12, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,654 hours, 2,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Odor
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX ON FLIGHT 2494-SUPP-OILY ODOR IN CABIN.  COMPLIED WITH VISUAL INSPECTION OF RIGHT HAND ACM AND DUCTING.  REMOVED RT PACK DISCHARGE SENSOR AND SAMPLED WITH PACK ON.  NO ODOR.  REINSTALLED SENSOR.  APU BLEED AIR DUCT CLEAN.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
